# SDR 120B2020041500024

- Difficulty date: April 11, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,586 hours, 15,783 cycles
- System (JASC): 2213 · Flight Controller
- Part: Display
- Part number: 4077880908
- Condition: Inoperative
- Location: Zone 200
- Part time: 99,586 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 FMS (TIMEOUT) MESSAGE & FMS WOULD NOT AUTO SEQUENCE ON THE POSITION REPORT PAGE.
